Some uniqueness questions of multiple Haar and trigonometric series
Matematičeskie zametki, Tome 46 (1989) no. 2, pp. 104-113
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_2_a11,
author = {V. A. Skvortsov and A. A. Talalyan},
title = {Some uniqueness questions of multiple {Haar} and trigonometric series},
journal = {Matemati\v{c}eskie zametki},
pages = {104--113},
year = {1989},
volume = {46},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_2_a11/}
}
V. A. Skvortsov; A. A. Talalyan. Some uniqueness questions of multiple Haar and trigonometric series. Matematičeskie zametki, Tome 46 (1989) no. 2, pp. 104-113. http://geodesic.mathdoc.fr/item/MZM_1989_46_2_a11/